# SDR SWAA2025121533438

- Difficulty date: November 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BTW BS 794.3 - 847, RBL 22, WL 156 IN THE AFT CARGO BAY.  REPLACED LOWER SILL AND FASTENERS IAW SRM 51-40-02, & DWG 146A8340, SHEET 28, REV -.
